MAUDE Adverse Event Report: MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM

MOTION CONCEPTS LP POWERED WHEELCHAIR SYSTEM
Model Number 50T-RESR-MAXX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentioned system was shipped from motion concepts to medbloc (motion concepts usa importer/distributor) on 26-feb-2020 and was then sold to va medical care, (b)(4) on 27-feb-2020.The dealer stated that the issue was caused due to the dip in the driveway & the way the end-user was keeping his legs on the footplate, as his toes were hanging on to the side of the footplate.The end-user is capable of unassisted standing & transferring so that, he is also capable of moving his legs to the center of the footplate.The dealer reminded him to keep the foot centered and also mentioned that the end-user had similar toe injury while using his old wheelchair.The dealer informed us that they are also going to make footplate adjustments so that issues like this won't happen in future.The dealer stated that this was not caused by any system malfunction.However, an injury was involved in this incident so, we consider it as a reportable event.
 
Event or Problem Description
On 13-apr-2020, motion concepts lp was notified by medbloc inc.(motion concepts usa importer), that one of medbloc's dealers (valaca:vamc, (b)(4)) notified them of an incident that took place on (b)(6) 2020.The dealer reported that there was a dip on end-user's driveway and while he was going down through his driveway, the end-user hit his toe on to the driveway due to the angle on the dip.The dealer mentioned that the end-user scraped his toe, but did not seek any medical attention and it was treated over counter antibiotic.

Brand Name
POWERED WHEELCHAIR SYSTEM
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
MOTION CONCEPTS LP
84 citation drive
unit 1-12
concord, on L4K 3 C1
CA  L4K 3C1
MDR Report Key10043168
Report Number9615350-2020-00005
Device Sequence Number20219067
Product Code ITI
UDI-Device Identifier00754014710393
UDI-Public00754014710393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number50T-RESR-MAXX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68